# SDR 2006UALA01637

- Difficulty date: August 20, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 44,377 hours, 15,394 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Center Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

RETURNED TO FIELD DUE TO LOSS OF CENTER SYSTEM HYDRAULIC PRESSURE.  INDICATION WENT TO ZERO FOR CENTER HYD TANK WHICH VISUALLY VERIFIED FULL. REPLACED CTR HYD PRESSURE QTY TRANSMITTER.  NO RECURRENCE PROBLEM REPORTED.
